Mathematica Balkanica
 
About the Digitization
 
Digitally born
  Volume 28 (2014)
  Volume 27 (2013)
  Volume 26 (2012)
  Volume 25 (2011)
  Volume 24 (2010)
  Volume 23 (2009)
  Volume 22 (2008)
  Volume 21 (2007)
  Volume 20 (2006)
  Volume 19 (2005)
  Volume 18 (2004)
  Volume 17 (2003)
  Volume 16 (2002)
Digitized volumes
  Volume 15 (2001)
  Volume 14 (2000)
  Volume 13 (1999)
  Volume 12 (1998)
  Volume 11 (1997)
  Volume 10 (1996)
  Volume 9 (1995)
  Volume 8 (1994)
  Volume 7 (1993)
  Volume 6 (1992)
  Volume 5 (1991)
  Volume 4 (1990)
  Volume 3 (1989)
  Volume 2 (1988)
  Volume 1 (1987)
 
Contact Information


Vol. 2 (1988), Fasc. 1

G. P. Nikolov. A Comparison Theorem in the Theory of Quadrature Formulas 3
B. Bojanov, D. Huang. Comparison of Recovery Schemes Based on End-Point Values 11
D. Repovsh. Acyclicity in 3-Manifolds 18
P. Talpalaru. On the Application of the Comparison Method to Multivalued Difference Equations 25
R. A. Andonov. A Method for Construction of Strongest Cuts and Generation of Minimal Covers for 0-1 Linear Programming Problems 32
T. K. Apostolopoulos. Resource Sharing among N Conflicting Queues Queue Size Distribution and Response Measure 44
G. Kalogeropoulos, N. Karcanias. Relations between Invariant Subspaces and Deflating Subspaces of a Regular Pair (F, G) 54
K. Kiriaki, C. Athanasiadis. Electromagnetic Scattering Theory for a Dielectric with a Perfect Conductor Core in Low-Frequencies 64
G. Beer. Complete Subsets of C(X, Y) with Respect to Hausdorff Distance 78
A. B. Andreev, R. D. Lazarov. Lumped Mass Finite Element Method for Parabolic and Eigenvalue Problems 85


Vol. 2 (1988), Fasc. 2

Zbigniew Grande. On Sequences of Upper Semicontinuous Functions (in French) 93
Milena Stojanova. The Best One-Sided Approximation in Lp[-1,1] (1≤p≤∞) 101
R. J. Nessel, E. tan Wickeren. Local Multiplier Criteria in Banach Spaces 114
Snejana Tomova. Approximation by Szasz-Mirakijan Operators in Lp[0,∞] 133
Vladimir Veliov. On the Controllability of Control Constrained Linear Systems 147
T. I. Encheva, A. lu. Levin, D. L Vandev. On Computationally Implementable Variants of the Method of Centers of Gravity 156
Duro R. Kurepa. Constancy Levels of Increasing Mappings of Some Kinds of Ordered Sets 165
Ivan Lonchar. Inverse Systems of R-closed Spaces 172
Georgi Christov, Maxim Todorov. Semi-Infinite Optimization, Existence and Uniqueness of the Solution 182
Zarko Mijajlovic. Quantifierfree Boolean Formulas and their Relation to Modal Logic S5 192
Mariana Beleva. Optimal Filtering of Linear Wiener Process Observed at Moments of First Reaching of Lines 202
V. A. Abilov. S. P. Pkhasy. The Evaluation of the Lebesque Function of Fourier-Jacobi Double Series 208
V. L. Miroshnichenko. Exact Error Bounds for the Periodic Cubic and Parabolic Spline Interpolation on the Uniform Mesh 210
N. N. Pavlov. V. V. Vershinin. On the Stable Approximation of Derivatives by Splines in the Convex Set 222
Liudmil Alexandrov. Vasil Popov. Onesided Trigonometrical Approximation of Periodic Multivariate Functions 230
T. Constantinescu. Operator Schur Algorithm and Associated Functions 244
Vasile Iftode. Periodic and Almost-periodic Solutions for a Nonlinear Operator Equation in Hilbert Space 253
Mefltaret Kocatepe. Classification of Dragilev Spaces of Types -1 and 0 266


Vol. 2 (1988), Fasc. 3-4

Academician D. Kurepa A Distinguished Mathematician 279
Duro R. Kurepa. Fixed Points and a Condition Concerning Selfmappings of Ordered Sets 290
B. Wegner. A Differential Geometric Proof of the Local Geometric Characterization of Spheres and Cylinders by Boas 294
T. I. Encheva, A. Iu. Levin. Zeros of Quasi-Polynomials and Linear Time-Optimal Control Problem 296
D. Repovsh. A Topological Dehn's Lemma 306
I. I. Sarapudinov. An Asymptotic Formula Having No Reminder Term for the Orthogonal Hahn Polynomials of Discrete Variable 314
T. Kiventidis. Topological Structure of Certain Sets of Initial Values of a Differential Equation (in French) 319
J. N. Stabakis. Embeddings of a Poset into Cut Systems of its Directed Subsets 323
G. A. Stavrakas. On Separable Type I C*-Algebras 332
M. Falcitelli, A. M. Pastore. On the Tangent Bundle and on the Bundle of the Linear Frames over an Affinely Connected Manifold 336
M. M. Choban. The Theory of Stable Metrics 357
V. H. Hristov, K. G. Ivanov. Operators for Onesided Approximation by Algebraic Polynomials in Lp[-1,1]d) 374
B. N. Dimitrov, N. V. Kolev, P. G. Petrov. Control of Unreliable Process with Implicit Breakdowns and Mixed Executive Times 391